Please use this identifier to cite or link to this item:
Title: Parasites grow larger in faster growing fish hosts
Authors: Barber, I.
First Published: 2005
Citation: International Journal for Parasitology, 2005, 35 (2), pp.137-143
DOI Link: 10.1016/j.ijpara.2004.11.010
ISSN: 0020-7519
Type: Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.